# SDR SWAA070605

- Difficulty date: February 5, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 19,339 hours, 11,032 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 41600019
- Part serial: 0545
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT COFFEEMAKER HAD BURNING SMELL DURING FLIGHT, OPENED C/B SMELL DISSIPATED.  REMOVED AND REPLACED COFFEEMAKER PER MM.
